<< Previous Issue Journal of the Korean Mathematical Society (Vol. 55, No. 4)
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 763—1018
An Artinian point-configuration quotient and the strong Lefschetz property
Young Rock Kim, Yong-Su Shin
MSC numbers : Primary 13A02; Secondary 16W50
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 763—783
On unicity of meromorphic solutions of differential-difference equations
Pei-Chu Hu, Qiong-Yan Wang
MSC numbers : Primary 30D35; Secondary 34M05, 39A10, 39B32
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 785—795
Extensions of Nagata's Theorem
Ahmed Hamed
MSC numbers : Primary 13C20, 13F05, 13A15, 13G05
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 797—808
The K\"{u}nneth spectral sequence for complexes of Banach spaces
HeeSook Park
MSC numbers : Primary 55T99; Secondary 18G40
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 809—832
Pettis conditional expectation of closed convex random sets in a Banach space without $RNP$
Fattah Akhiat, Mohamed El Harami, Fatima Ezzaki
MSC numbers : Primary 58J65, 60H05, 60H25
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 833—848
Regularization for the problem of finding a solution of a system of nonlinear monotone ill-posed equations in Banach spaces
Tran Thi Huong, Jong Kyu Kim, Nguyen Thi Thu Thuy
MSC numbers : 47H17, 47H20
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 849—875
Characterization of relatively demicompact operators by means of measures of noncompactness
Aref Jeribi, Bilel Krichen, Makrem Salhi
MSC numbers : 47A55, 47A53, 47H08
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 877—895
Geometric analysis on the Diederich--Forn\ae ss index
Steven George Krantz, Bingyuan Liu, Marco Maria Peloso
MSC numbers : Primary 32U05; Secondary 53C21
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 897—921
A new type of tubular surface having pointwise $1$-type Gauss map in Euclidean $4$-space $\mathbb{E}^{4}$
Ilim Kisi, Gunay Ozturk
MSC numbers : Primary 53C40; Secondary 53C42
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 923—938
Boundedness of the commutator of the intrinsic square function in variable exponent spaces
Liwei Wang
MSC numbers : Primary 46E30; Secondary 42B35
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 939—962
A one-parameter family of totally umbilical hyperspheres in the nearly K\"ahler 6-sphere
Jihong Bae, Jeonghyeong Park, Kouei Sekigawa
MSC numbers : 53C25, 53D10
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 963—974
Two variable higher-order Fubini polynomials
Dae San Kim, Taekyun Kim, Hyuck-In Kwon, Jin-Woo Park
MSC numbers : 11B68, 11B83, 42A16
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 975—986
Centroaffine geometry of ruled surfaces and centered cyclic surfaces in $\mathbb R^4$
Yun Yang, Yanhua Yu
MSC numbers : 53A15, 53C42, 58E30
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 987—1004
Reidemeister torsion and orientable punctured surfaces
Esma Dirican, Yasar Sozen
MSC numbers : Primary 55U99; Secondary 18G99, 57Q10
J. Korean Math. Soc. 2018 Vol. 55, No. 4, 1005—1018

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd